On the growth of the homology of a free loop space

TitreOn the growth of the homology of a free loop space
Type de publicationArticle de revue
AuteurFelix, Yves , Halperin, Steve , Thomas, Jean-Claude
EditeurInternational Press
TypeArticle scientifique dans une revue à comité de lecture
Année2013
LangueAnglais
DateJan-01-2013
Numéro1
Pagination167-187
Volume9
Titre de la revuePure and Applied Mathematics Quarterly
ISSN15588599
Mots-clésfree loop space homology, rational homotopy
Résumé en anglais

We prove that for a wide class of spaces X the homology of the free loop space H∗(XS1;Q) has a very strong exponential growth. We call this convergence, controlled exponential growth, and we prove the good behavior of the controlled exponential growth with respect to fibrations.

Notes

Special Issue: In Honor of Dennis Sullivan, Part 1 of 2

URL de la noticehttp://okina.univ-angers.fr/publications/ua10371
DOI10.4310/PAMQ.2013.v9.n1.a4
Lien vers le document

http://www.intlpress.com/site/pub/pages/journals/items/pamq/content/vols...